# SDR AU980732

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: TIO540
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE CRANKCASE CRACKED.  CRACK STARTED AT NR 6 CYLINDER TOP STUD.  CRACK LENGTH 50.8 MM (2 INCHES).
